Semi-Heyting Algebras and Identities of Associative Type
DOI:
https://doi.org/10.18778/0138-0680.48.2.03Keywords:
semi-Heyting algebra, Heyting algebra, identity of associative type, subvariety of associative typeAbstract
An algebra A = ⟨A, ∨, ∧, →, 0, 1⟩ is a semi-Heyting algebra if ⟨A, ∨, ∧, 0, 1⟩ is a bounded lattice, and it satisfies the identities: x ∧ (x → y) ≈ x ∧ y, x ∧ (y → z) ≈ x ∧ [(x ∧ y) → (x ∧ z)], and x → x ≈ 1.
References
[1] J. C. Abbott, Semi-Boolean algebras, Matematicki Vesnik 19 (1967), pp. 177–198.
Google Scholar
[2] M. Abad, J. M. Cornejo and J. P. Díaz Varela, Free-decomposability in varieties of semi-Heyting algebras, Mathematical Logic Quarterly 58(3) (2012), pp. 168–176. https://doi.org/10.1002/malq.201020092
Google Scholar
[3] M. Abad, J. M. Cornejo and J. P. Díaz Varela, Semi-Heyting algebras term-equivalent to Gödel algebras, Order 30 (2013), pp. 625–642. http://dx.doi.org/10.1007/s11083-012-9266-0
Google Scholar
[4] M. Abad, J. M. Cornejo and J. P. Díaz Varela, The variety generated by semi-Heyting chains, Soft Computing 15(4) (2010), pp. 721–728. https://doi.org/10.1007/s00500-010-0604-0
Google Scholar
[5] M. Abad, J. M. Cornejo and J. P. Díaz Varela, The variety of semi-Heyting algebras satisfying the equation (0 → 1)*∨(0→ 1)**≈ 1, Reports on Mathematical Logic 46 (2011), pp. 75–90. http://dx.doi.org/10.4467/20842589RM.11.005.0283
Google Scholar
[6] R. Balbes and P.H. Dwinger, Distributive lattices, University of Missouri Press, Columbia, 1974.
Google Scholar
[7] G. Birkhoff, Lattice Theory, First Edition, Colloq. Publ., vol. 25, Providence, 1948.
Google Scholar
[8] G. Birkhoff, Lattice Theory, Third Edition, Colloq. Publ., vol. 25, Providence, 1967.
Google Scholar
[9] S. Burris and H. P. Sankappanavar, A Course in Universal Algebra, Graduate Texts in Mathematics 78, Springer-Verlag, New York, 1981.
Google Scholar
[10] D. Castaño and J. M. Cornejo, Gentzen-style sequent calculus for semi-intuitionistic logic, Studia Logica 104(6) (2016), pp. 1245–1265. https://doi.org/10.1007/s11225-016-9675-y
Google Scholar
[11] J. M. Cornejo, Semi-intuitionistic logic, Studia Logica 98(1-2) (2011), pp. 9–25. https://doi.org/10.1007/s11225-011-9321-7
Google Scholar
[12] J. M. Cornejo, The semi-Heyting Brouwer logic, Studia Logica 103(4) (2015), pp. 853–875. https://doi.org/10.1007/s11225-014-9596-6
Google Scholar
[13] J. M. Cornejo and I. D. Viglizzo, On some semi-intuitionistic logics, Studia Logica 103(2) (2015), pp. 303–344. https://doi.org/10.1007/s11225-014-9568-x
Google Scholar
[14] J. M. Cornejo and H. P. Sankappanavar, Implication zroupoids and identities of associative type, Quasigroups and Associated Systems 26 (2018), pp. 13–34.
Google Scholar
[15] J. M. Cornejo and H. J. San Martín, A categorical equivalence between semi-Heyting algebras and centered semi-Nelson algebras, Logic Journal of the IGPL 26(4) (2018), pp. 408–428. https://doi.org/10.1093/jigpal/jzy006
Google Scholar
[16] J. M. Cornejo and I. Viglizzo, Semi-intuitionistic logic with strong negation, Studia Logica 106(2) (2018), pp. 281–293. https://doi.org/10.1007/s11225-017-9737-9
Google Scholar
[17] J. M. Cornejo and I. Viglizzo, Semi-Nelson algebras, Order 35(1) (2018), pp. 23–45. https://doi.org/10.1007/s11083-016-9416-x
Google Scholar
[18] A. Day, Varieties of Heyting algebras, I. and II. Preprints.
Google Scholar
[19] V. Glivenko, Sur quelques points de la logique de Brouwer, Académie Royale de Belgique, Bulletins de la Classe des Sciences 15 (1929), pp. 183–188.
Google Scholar
[20] G. Grätzer, Lattice Theory. First Concepts and Distributive Lattices, Freeman, San Francisco, 1971.
Google Scholar
[21] T. Hect and T. Katrinák, Equational classes of relative Stone algebras, Notre Dame Journal of Formal Logic 13 (1972), pp. 248–254. https://doi.org/10.1305/ndjfl/1093894723
Google Scholar
[22] A. Horn, Logic with truth values in a linearly ordered Heyting algebras, Journal of Symbolic Logic 34 (1969), pp. 395–408. https://doi.org/10.2307/2270905
Google Scholar
[23] M. Hosszú, Some functional equations related with the associative law, Publicationes Mathematicae Debrecen 3 (1954), pp. 205–214.
Google Scholar
[24] T. Katriňák, Remarks on the W. C. Nemitz's paper ``Semi-Boolean lattices'', Notre Dame Journal Formal Logic 11 (1970), pp. 425–430. https://doi.org/10.1305/ndjfl/1093894072
Google Scholar
[25] P. Köhler, Brouwerian semilattices, Transactions of the American Mathematical Society 268 (1981), pp. 103–126. https://doi.org/10.1090/S0002-9947-1981-0628448-3
Google Scholar
[26] M. A. Kazim and M. Naseeruddin, On almost-semigroups, The Aligarh Bulletin of Mathematics 2 (1972), pp. 1–7.
Google Scholar
[27] A. A. Monteiro, Axiomes independents pour les algebres de Brouwer, Revista de la Unión Matemática Argentina y de la Asociación Física Argentina} 17 (1955), pp. 148–160.
Google Scholar
[28] W. Nemitz, Implicative semilattices, Transactions of the American Mathematical Society 117 (1965), pp. 128–142. https://doi.org/10.1090/S0002-9947-1965-0176944-9
Google Scholar
[29] W. Nemitz, Semi-Boolean lattices, Notre Dame Journal Formal Logic 10 (1969), pp. 235–238. https://doi.org/10.1305/ndjfl/1093893707
Google Scholar
[30] D. I. Pushkashu, Para-associative groupoids, Quasigroups and Related Systems 18(2) (2010), pp. 187–194.
Google Scholar
[31] H. Rasiowa and R. Sikorski, The Mathematics of metamathematics, PWN, Warsaw, 1969.
Google Scholar
[32] H. Rasiowa, An algebraic approach to non-classical logics, North-Holland, Amsterdam, 1974.
Google Scholar
[33] H. P. Sankappanavar, Heyting algebras with dual pseudocomplementation, Pacific Journal of Mathematics 117 (1985), pp. 405–415. https://doi.org/10.2140/pjm.1985.117.405
Google Scholar
[34] H. P. Sankappanavar, Pseudocomplemented Okham and De Morgan algebras, Zeitschrift für mathematische Logik und Grundlagen der Mathematik 32 (1986), pp. 385–396. https://doi.org/10.1002/malq.19860322502
Google Scholar
[35] H. P. Sankappanavar, Semi-Heyting algebras, Abstracts of Papers Presented to the American Mathematical Society, January 1987, p.13.
Google Scholar
[36] H. P. Sankappanavar, Heyting algebras with a dual lattice endomorphism, Zeitschrift für mathematische Logik und Grundlagen der Mathematik 33 (1987), pp. 712–724. https://doi.org/10.1002/malq.19870330610
Google Scholar
[37] H. P. Sankappanavar, Semi-De Morgan algebras, Journal Symbolic Logic 52 (1987), pp. 712–724. https://doi.org/10.2307/2274359
Google Scholar
[38] H. P. Sankappanavar, Semi-Heyting Algebras: An abstraction from Heyting algebras, Actas del IX Congreso Dr. Antonio A.R. Monteiro (2007), pp. 33–66.
Google Scholar
[39] H. P. Sankappanavar, Expansions of semi-Heyting algebras: Discriminator varieties, Studia Logica 98(1-2) (2011), pp. 27–81. https://doi.org/10.1007/s11225-011-9322-6
Google Scholar
[40] S. K. Stein, On the foundations of quasigroups, Transactions of the American Mathematical Society 85 (1957), pp. 228–256. https://doi.org/10.1090/S0002-9947-1957-0094404-6
Google Scholar
[41] M. H. Stone, Topological representations of distributive lattices and Brouwerian logics, Časopis pro Pěstování Matematiky a Fysiky 67 (1937), pp. 1–25.
Google Scholar
[42] A. Suschkewitsch, On a generalization of the associative law, Transactions of the American Mathematical Society 31(1) (1929), pp. 204–214. https://doi.org/10.1090/S0002-9947-1929-1501476-0
Google Scholar
Downloads
Published
How to Cite
Issue
Section
License
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.